Pacific Journal of Mathematics

Power character matrices.

D. H. Lehmer

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 895-907.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038238

Mathematical Reviews number (MathSciNet)
MR0113853

Zentralblatt MATH identifier
0226.10060

Subjects
Primary: 10.00

Citation

Lehmer, D. H. Power character matrices. Pacific J. Math. 10 (1960), no. 3, 895--907. https://projecteuclid.org/euclid.pjm/1103038238


Export citation

References

  • [1] L. Carlitz, Some cyclotomic determinants,Calcutta Math. Soc. Bull., 49 (1957), 49-51.
  • [2] L. Carlitz, Some cyclotomic matrices, Acta Arithmetica, 5 (1959), 292-308.
  • [3] A. J. C. Cunningham, Quadratic Partitions, London 1904.
  • [4] D. H. Lehmer, On certain character matrices, Pacific. J. Math., 6, (1956), 491-499.
  • [5] Emma Lehmer, On Euler's criterion, Australian Journal of Math., 1 (1959), 64-70.
  • [6] Emma Lehmer, Jacobi Functions, Pacific J. Math. 10 (1960), pp. 887-893.
  • [7] H. W. L. Tanner, On the binomial equation xp -- 1 = 0: quinquisection, London Math. Soc, Proc. s.l., 18 (1887), 214-234, Complex primes formed with the fifth roots of unity, Ibid. 24 (1893), 223-272.